Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18201
Title: Magic numbers and optical-absorption spectrum in vertically coupled quantum dots in the fractional quantum Hall regime
Authors: Imamura, H
Maksym, PA
Aoki, H
First Published: 15-May-1996
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW B, 1996, 53 (19), pp. 12613-12616
DOI Link: 10.1103/PhysRevB.53.12613
ISSN: 1098-0121
Links: http://hdl.handle.net/2381/18201
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.